Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 476025, 7 pages
http://dx.doi.org/10.1155/2014/476025
Research Article

Analysis of the Symmetries and Conservation Laws of the Nonlinear Jaulent-Miodek Equation

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj 31485-313, Iran

Received 11 February 2014; Revised 12 April 2014; Accepted 16 April 2014; Published 6 May 2014

Academic Editor: Mariano Torrisi

Copyright © 2014 Mehdi Nadjafikhah and Mostafa Hesamiarshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Lie symmetry method is performed for the nonlinear Jaulent-Miodek equation. We will find the symmetry group and optimal systems of Lie subalgebras. The Lie invariants associated with the symmetry generators as well as the corresponding similarity reduced equations are also pointed out. And conservation laws of the J-M equation are presented with two steps: firstly, finding multipliers for computation of conservation laws and, secondly, symbolic computation of conservation laws will be applied.